On the indefinite power moment problem
Doklady Akademii Nauk, Tome 226 (1976) no. 2, pp. 261-264
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1976_226_2_a3,
author = {M. G. Krein and G. K. Langer},
title = {On the indefinite power moment problem},
journal = {Doklady Akademii Nauk},
pages = {261--264},
year = {1976},
volume = {226},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1976_226_2_a3/}
}
M. G. Krein; G. K. Langer. On the indefinite power moment problem. Doklady Akademii Nauk, Tome 226 (1976) no. 2, pp. 261-264. http://geodesic.mathdoc.fr/item/DAN_1976_226_2_a3/